# SDR DHL98722001

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, J, L

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE FLAMED OUT.  DUMPED FUEL, RETURNED FOR LANDING.  FORCED TO MAKE GO- AROUND.  LANDED AFTER SECOND APPROACH.  FOUND FUEL PUMP FAILED.
